| Model Number |
R SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device displayed an "ecg disabled" message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The customer has responded and indicated the device is in service and product will not be returning to zoll.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's reported problem was observed during initial testing intermittently.Root cause could not be firmly established during trouble-shooting.The device was put through extensive testing without duplicating the reported problem.Therefore, the analog board was replaced and scrapped as precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.